# SDR ASAA2021032734432

- Difficulty date: March 27, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 51,130 hours, 15,139 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Part number: 1853M48P03
- Part serial: FEC11709
- Condition: Faulty
- Location: #1 Eng Fuel Flow
- Part time: 50,076 hours, 14,819 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

#1 ENGINE TREND DATA SHOWS A GRADUAL SHIFT IN CRUISE DELTA FUEL FLOWING INDICATION ERRORS ARE SUSPECT. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE FUEL FLOW TRANSMITTER. REF B737-800 AMM 73-31-01-400-801-F01. PERFORMED #1 ENGINE LEAK CHECK OF FUEL FLOW TRANSMITTER.
